Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tst3r

ugh! it's coming back!

Recommended Posts

After getting off the regimen now for about a month, my face is paying the biggest toll. fuckin acne everywhere again! coming little by little. I have to stop using it because I enlisted in the Marines so my face will probably be the last thing i'll be worrying about. I'm starting to exercise alot more, but still my acne is becoming worse. I believe that it has the capability to become a severe case of acne.

Share this post


Link to post
Share on other sites

This happened to me and I think it's pretty typical. Sticking with it for longer had the best results for me. I definitely had breakouts for a few months and then they died down.

If you develop severe acne, I'd see your doctor. I don't believe the regimen will totally clear up severe acne.

Share this post


Link to post
Share on other sites

Sorry to hear that.

On the optimistic side, you could end up losing some weight through the workouts and whatnot in boot camp and that might help your acne.

Every day is one step closer to growing out of this..

Share this post


Link to post
Share on other sites

That happened to me once i stopped using BP consistently, I used proactiv which was also BP and after you stop you break out for a while. What I've learned from what I call the "detox" phase is that using a soap and moisturizer helps ease me out of it. You still break out but its bearable after a few days, my skin levels out and stabilizes to its normal ph balance.

I found using purpose soap and their moisturzier and black soap with a shea butter mixed moisturizer helped me "transition" LOL *took two weeks before my skin got used to it*. When I was in basic I just used purpose soap, i actually cleared up prety good, must have been all of the exercising. ;)

Share this post


Link to post
Share on other sites
That happened to me once i stopped using BP consistently, I used proactiv which was also BP and after you stop you break out for a while. What I've learned from what I call the "detox" phase is that using a soap and moisturizer helps ease me out of it. You still break out but its bearable after a few days, my skin levels out and stabilizes to its normal ph balance.

I found using purpose soap and their moisturzier and black soap with a shea butter mixed moisturizer helped me "transition" LOL *took two weeks before my skin got used to it*. When I was in basic I just used purpose soap, i actually cleared up prety good, must have been all of the exercising. ;)

Purpose soap? Is that the one that's orange in color? If so, I have that one too. I ask since you said soap, lol. If we're talking about the same one, technically it's a facial cleansing bar, not soap. :razz:

Share this post


Link to post
Share on other sites

Hmmm well its in the form of soap, but the name on the box does say gentle cleansing bar. I had to say that also because purpose also has a face wash. I never used it so I'm not sure how it is, alot of people love the wash though.

Yeah its kind of orange-y and has a nice clean scent, that sucker lasts a LONG time too LOL.

Share this post


Link to post
Share on other sites

Just a suggestion...

of coarse i'm sure the military tells you this but lots and lots AND lots of agua!! you cant go wrong with water.

try taking some fish oil pills if your not taking any yet. It helps with inflammation.

Those are the only 2 suggestions i have sorry! lol one more thing you could maybe try...i swear by them there Murad acne supplements i've been taking them for years and they've kept me under control. They start at $35.

I hope your skin clears up and Much luck in the marines!!!!!

Share this post


Link to post
Share on other sites

Yeah it's going to be terrible because you're getting off of it so early. I didn't even get better until after 3 or 4 months. I would try and take some time to apply it day and night for a few more months and then you can lower the dosage since you'll have less time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×